To the question of existence of exact irreducible representations of soluble groups of finite rank over locally finite field

A.V. Tushev (Dnipropetrovsk National University), https://orcid.org/0000-0001-5219-1986

Abstract


We find characteristic subgroup of soluble torsion-free group of finite rank, whose structure determines sufficient conditions of existence of exact irreducible representations of the group over locally finite field.

References


Hall P. "On the finiteness of certain soluble groups", Proc. London Math. Soc., 1959; s3-9(4): pp. 595-622. doi:10.1112/plms/s3-9.4.595

Roseblade J.E. "Groups rings of polycyclic groups", J. Pure and Appl. Algebra, 1973; 3(5): pp. 307-328. doi:10.1016/0022-4049(73)90034-0

Brown K.A. "The Nullstellensatz for certain group rings", J. London Math. Soc., 1982; s2-26(3): pp. 425-434. doi:10.1112/jlms/s2-26.3.425

Tushev A.V. "Irreducible representations of locally-polycyclic groups over absolute field", Ukrainian Math. J., 1990; 42(10): pp. 1389-1394. (in Russian) doi:10.1007/BF01057395

Wehrfritz B.A.F. "Groups whose irreducible representations have finite degree", Math. Proc. Camb. Phil. Soc., 1981; 90: pp. 411-421. doi:10.1017/S0305004100058898

Charin V.S. "On the automorphism groups of nilpotent groups", Ukrainian Math. J., 1954; 6(3): pp. 295-304. (in Russian)




DOI: https://doi.org/10.15421/240722

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 A.V. Tushev

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU